# SDR BJNA202509150001

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 30677
- Aircraft time: 27,470 hours, 43,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 25046
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AREA LIGHTS INOP AT 23DEF, 24ABC, 27ABC. R & R CHARGER ASSY M1670 IAW AMM 33-51-06-960-806. OPS CHECK GOOD. THIS CLEARS DMI # 353958. A/C OK FOR SERVICE
